Results 1 to 2 of 2
Relora and Birth Control
  1. #1
    tootsieroll is offline Junior Member
    Join Date
    Jul 2010
    Posts
    21

    Default Relora and Birth Control

    Hi everyone, I am using high dose birth control pills to control menstrual hemorrhaging. It's been over a month of bleeding and while the oral contraceptive seems to be slowly effective I am experiencing a buttload of side effects. I am nauseous, anxious, moody and my body is warmer than I like it to be. Normally when I am super anxious I like to take a quarter of a Relora pill to bring down my cortisol but I'm not sure if it can be taken with birth control. I also use the occasional Gravol and pepto bismol to bring down the nausea so it can't interact with those medications either. Does anyone have any knowledge??

  2. #2
    tootsieroll is offline Junior Member
    Join Date
    Jul 2010
    Posts
    21

    Default

    Sorry can someone also tell me why I felt so awful after not exceeding 300mg of Gravol per day. The anxiety and brain fog it caused was so uncomfortable. I heard it may be due to the anticholinergenic quality. I have Dicletin but read that it works almost the same way as Gravol.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22